Homotopy theory of relative simplicial presheaves

Research output: Contribution to journalArticlepeer-review


We show that a category M equipped with a model structure defined by a proper, locally small class of orbits O is Quillen-equivalent to the category of small relative presheaves P(M, O).

Original languageEnglish
Pages (from-to)471-484
Number of pages14
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Feb 2015

Bibliographical note

Publisher Copyright:
© 2015, Hebrew University of Jerusalem.

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Homotopy theory of relative simplicial presheaves'. Together they form a unique fingerprint.

Cite this